2 lives impacted in the last 24 hrs Learn More
I used canestan 3 if thats the name and then I started having heavier discharge tat has no smell and starting to itch!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment2 Comments
My Gyno prescribed it for me with some other medz and all was well for a while but I realized the first time I used it I had very bad itching as well and a bit of discharge... after about two weeks I realized I started having a lot more discharge with a slight smell so I used canestan again this time only two insertion I did. Since then I haven't had a smell but notice I am having heavy discharge that looks yellowish and started itching a lot lastnight!August 31, 2017 - 10:42am
Welcome to the EmpowHER community.
Why did you start using Canestan? I see that it is used to treat bacterial vaginosis and yeast infections.
When did you stop using it? Could the heavy watery discharge be in response to this product?
Consider speaking with your gynecologist about this.
Regards,August 31, 2017 - 9:34am